# SDR C2XA09SH199

- Difficulty date: July 19, 2009
- Submitted: July 19, 2009
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145
- Aircraft serial: 33
- Aircraft time: 23,571 hours, 22,008 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CRACK AROUND RIVETS FRAME 75 STRINGER 1R (EXTERNAL FUSELAGE).  MX REPAIRED 2 REAMED RIVET HOLES IAW EC5330-01938 AND INSTALLED RIVETS AT FRAME 75 STRINGER 1R IAW SRM 51-40-02 AND PREPPED, PRIMED AND RESTORED ORIGINAL FINISH IAW CPM 51-21-06.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
